# SDR SWAA2019061233572

- Difficulty date: May 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SHIELD CORRODED BETWEEN BS. 767 TO BS. 787+7, RBL 22. / R&R SHIELD IAW SRM AND DWG.
